brain-icon
Suffering from epilepsy
I am suffering from epilepsy and using encorate chrono 500(2) . What shall I do to cure this disease. Also I am gaining weight and have hairfall.
118 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ravindranath Kapu
Neurosurgeon 4 yrs exp Rajahmundry

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Sorry to hear that... Weight gain and hairfall are sidE effects of encorate chrono....u can switch over to levipil 500 mg under supervision of ur treating doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.